Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Page 1 of 2 12 LastLast
Results 1 to 10 of 13

Thread: About fainted

  1. #1
    Join Date
    Aug 2009
    Location
    Great state of TX
    Posts
    93

    Default About fainted

    Been on my first cycle for about three weeks now and have had a buddy inject me twice a week. Got up the courage to inject myself and about fainted.........All was going well until I got about 1.5cc's into me. In the Glut. Then, I began to feel a little dizzy. After I finally got it all in, I about passed out. WOW. Scared me. I assume it was anxiouty? Should the second one get easier?

  2. #2

    Default

    I assume it should. Mine was. I am still shooting the thigh though. I am runing a very small cycle though. I dont wanna think of pinning SOme awkward position right now. Ill have to soon though, as my legs are geting sore and i need to rotate areas.

  3. #3

    Default

    Did you agitate; maybe you pump all the gear inside blood vessel that would explain that you could pass out.

  4. #4
    Join Date
    Feb 2009
    Location
    USA
    Posts
    1,221

    Default

    I think you just got worked up. Couple more and you will be fine. Turn on some music and don't do it in a hot atmosphere.

    Happened to me first time.
    Former U.S. Army Sergeant 11X

  5. #5
    Join Date
    Jul 2008
    Location
    Maryland
    Posts
    1,153

    Default

    Quote Originally Posted by Snowbird View Post
    Been on my first cycle for about three weeks now and have had a buddy inject me twice a week. Got up the courage to inject myself and about fainted.........All was going well until I got about 1.5cc's into me. In the Glut. Then, I began to feel a little dizzy. After I finally got it all in, I about passed out. WOW. Scared me. I assume it was anxiouty? Should the second one get easier?

    your blood sugar coulda been low also so right b4 inject time: drink some gatorade or sum kinda juice..........also crank up sum music an get a lil pumped !!!! thatll work for u
    -25
    -5'6
    -190lbs an rising
    -8%bf
    -max bench press to date= 390lbs

  6. #6

    Default

    I think it was just anxiety. Relax, it is so easy and painless. Just make sure to do the test that you are not in a vein, pull back on the plunger gently after it is in and as long as there is no blood you will be fine.

  7. #7
    Join Date
    Jan 2009
    Location
    Clenbuterol
    Posts
    2,815

    Default

    Quote Originally Posted by Snowbird View Post
    Been on my first cycle for about three weeks now and have had a buddy inject me twice a week. Got up the courage to inject myself and about fainted.........All was going well until I got about 1.5cc's into me. In the Glut. Then, I began to feel a little dizzy. After I finally got it all in, I about passed out. WOW. Scared me. I assume it was anxiouty? Should the second one get easier?
    It's anxiety , psychological, don't worry about it.

  8. #8
    Hazcat Guest

    Default

    It's called psychogenic shock and nothing to worry about. It should go away as you get more comfortable with injecting. It's a momentary dilation of your blood vessels that allows gravity to pool the blood downward causing your brain to be momentarily deprived of blood. As soon as you go down your blood goes back to your brain and you wake up. Sometimes you'll find yourself very sweaty when you wake up and that's your body's sympathetic nervous system kicking in.

  9. #9
    Join Date
    Aug 2009
    Location
    Great state of TX
    Posts
    93

    Default

    Thanks for all the reply's......You were right, the second time was a charm. still get just a tad squimish before the injection, but even that is going away now. First one was tough though. Another question. I only inject in the glute. have done it that way from day. Right handed is no problem, but left gets a little trickey. I know there are other locations to shoot, but is it as easy as when shooting into the glut? It just seems like there would be more discomfort in other areas.
    Any help on this one?

  10. #10
    Join Date
    Feb 2007
    Location
    NEW YORK
    Posts
    393

    Default

    Quote Originally Posted by eClenbuterol View Post
    It's anxiety , psychological, don't worry about it.
    Agreed. Your sticking a 1.5 inch needle in your ass, looking at that go in to you can make u feel pretty anxious lol
    If they walked in my footsteps, they wouldn't have a foot left.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •